MathSciNet Relay Station
MathSciNet bibliographic data
MR1879952 (2002m:14053) 14R20 (13N15)
van den Essen, Arno; van Rossum, Peter Triangular derivations related to problems on affine $n$-space. Proc. Amer. Math. Soc. 130 (2002), no. 5, 1311–1322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement